# SDR 96UAL900974

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4732U
- Make and model: Boeing 747122
- Aircraft serial: 19927
- Engine: Pwa JT9D7A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 366103
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING HYDRAULIC SYSTEM NR 1 QUANTITY WENT TO ZERO.  PRESSURE LIGHT CAME ON FOR AIR PUMP  AND ENGINE PUMP.  TAXIED OFF RUNWAY AND WAS TOWED TO THE GATE DUE TO LOSS OF BODY AND NOSE LANDING GEAR STEERING.  *S/D*  LOSS OF HYDRAULIC FLUID WAS DUE TO CRACKED BODY/NOSE LANDING GEAR SELECTOR VALVE WHICH CAUSED THE ENGINE DRIVEN PUMP TO FAIL.  REPLACED VALVE, ENGINE DRIVEN PUMP AND CASE DRAIN FILTER.
